# SDR SWIA202055659

- Difficulty date: December 18, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDOFF ANGLE CRACKED AT FS 589.00 BETWEEN STR 26R AND STR 25R.  C-CHECK RO 1/28/2021.  REMOVED AND INSTALLED SERVICABLE STANDOFF ANGLE AT FS 589.00 BETWEEN STR 26R AND STR 25R, IAW CRJ 200 SRM 51-42-06.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
